# SDR BLI2001F00002

- Difficulty date: August 15, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N58TC
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000261
- Engine: Pwa JT15D1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FAN RPM INDICATOR TAPE JITTERED, THEN WENT TO MAX INDICATION.  REMOVED AND REPLACED FAN SPEED INDICATOR.  OPS CHECKED GOOD.
